# SDR SWAA2013102821429

- Difficulty date: October 20, 2013
- Submitted: October 28, 2013
- Operation: Air carrier
- Aircraft: N691WN
- Make and model: Boeing 737-3G7
- Aircraft serial: 23781
- Aircraft time: 79,536 hours, 65,663 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Skin
- Part number: 5007978
- Condition: Delaminated
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT EMERGENCY EXIT DOOR HATCH LT EXTERNAL OUTER SKIN AT TOP AFT CORNER DELAMINATED.  R & R SKIN IAW MM & DRAWING.
